MathSciNet Relay Station
MathSciNet bibliographic data
MR826156 11P05 (11P55)
Vaughan, R. C. On Waring's problem for cubes. J. Reine Angew. Math. 365 (1986), 122–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement